The binomial Black-Scholes model and the Greeks

Chung, S L and Shackleton, M B (2002) The binomial Black-Scholes model and the Greeks. Journal of Futures Markets, 22 (2). pp. 143-153. ISSN 0270-7314

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Futures Markets
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43421
Deposited By:
Deposited On:
11 Jul 2011 17:59
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Jul 2020 02:44